MathSciNet Relay Station
MathSciNet bibliographic data
MR1105738 53C40 (53C15)
Nivas, R.; Ahmad, S. Submanifolds of codimension $r$ of a $H$-structure manifold. Riv. Mat. Univ. Parma (4) 16 (1990), no. 1-2, 167–172 (1991).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement